Results 1 to 11 of 11

Thread: E2 Questions

  1. #1
    testytim is offline Associate Member
    Join Date
    Nov 2011
    Posts
    193

    E2 Questions

    Just got my b/w back everything came back in range except my Hematocrit and RBC came back really high.. Heres the one that weird my E2 went down and i am not on a AI drug??

    My hamatocrit is at 63% ya i know let this one get away from me i feel like shit.. And that on a high of 51%

    My RBC is 6.28 on a scale of 4.14 to 5.80

    So my E2 was at 17 pre trt was at 20 ???????????

    Test came back at 770

    Protocol is at 20mgs e3ds and i take about 100mgs of zinc..

    So the question is has anyone seen this before as to why my E2 Went down??? And should i care????

    thanks TIM R

  2. #2
    bass's Avatar
    bass is offline HRT Specialist ~ Knowledgeable Member
    Join Date
    Mar 2009
    Location
    In Southern Commiefornia
    Posts
    9,356
    never seen this before! your T dose is very small, I am shocked at your blood count readings. what were they prior to TRT. don't wait another minute, get a prescription from your doc for blood letting, don't waist your time going to the blood drive, you'll get rejected and you'll be put on the black list, get you blood thinned out with prescription first then donate every two months to avoid this in the future. you are at high risk for heart attack or stroke, please don't take this lightly. stop TRT for immediate treatment, take baby aspirin and drink lots of water. your blood is like oil now don't wait too long.

    E2, I have no clue why its lower, you could be one of those that don't convert at all, also your T dose is so small I don't think its enough to convert?!

  3. #3
    kelkel's Avatar
    kelkel is offline HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~ No Source Checks
    Join Date
    Sep 2010
    Location
    East Coast Dungeon
    Posts
    28,936
    Time of testing compared to injection as well, re E2.

    Do what Bass said immediately.
    -*- NO SOURCE CHECKS -*-

  4. #4
    Rusty11's Avatar
    Rusty11 is offline Senior Member
    Join Date
    Aug 2012
    Location
    CA
    Posts
    1,707
    Just curious as to how a person feels when their hemocrit is high. I always hear, " feel like crap". What, specifically, does that mean?

  5. #5
    kelkel's Avatar
    kelkel is offline HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~ No Source Checks
    Join Date
    Sep 2010
    Location
    East Coast Dungeon
    Posts
    28,936
    Below Rusty:

    "What are the Symptoms and Risks?
    PV is insidious in onset and may be present for 1 to 2 years before medical attention is sought. During the asymptomatic phase, polycythemia vera may be discovered at the time of a routine examination which reveals an elevated hematocrit. Polycythemia vera (PV is the only myeloproliferative disease in which involvement of the erythrocytes (red cells) results in an increased red cell mass. This feature of "too much blood" results in unique symptoms and complications. Basically, patients are at higher risk of clotting or bleeding problems related to the resulting hypervolemia (increased blood volume) and viscosity (thickness). Thrombosis and hemorrhaging are big problems at the outset, especially before diagnosis but once this is properly controlled, risks are reduced.

    Symptoms caused by the elevated hematocrit are present initially in 30 to 50% of patients and may cause the patient to seek medical attention for symptoms such as plethora (too much blood), headache, dizziness, visual disturbances, inability to concentrate and parethesis (numbness). Related findings at diagnosis can include hypertension, a high cardiac output state and evidence of vascular status. Significant arterial or venous thrombosis occurs in one third to one half of uncontrolled cases, and these events may precede the diagnosis (heart attack, stroke, pulmonary embolism, portal vein clots (veins leading to liver), etc."
    -*- NO SOURCE CHECKS -*-

  6. #6
    Rusty11's Avatar
    Rusty11 is offline Senior Member
    Join Date
    Aug 2012
    Location
    CA
    Posts
    1,707
    Thanks. Scary to think a lot of this goes on before a pt has outward symptoms. My last bw for this was in oct. It was 45.7-1 yr on trt. Not to hijack...I believe I read that hemocrit generally rises when trt begins, then levels off. Sorry, but this thread has me thinking...too much, probably. Sorry, testytim. I'm done

  7. #7
    Join Date
    Mar 2013
    Posts
    2,007
    my hct is actually at top of range and im not on trt...scary to think if i go on lol

  8. #8
    kelkel's Avatar
    kelkel is offline HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~ No Source Checks
    Join Date
    Sep 2010
    Location
    East Coast Dungeon
    Posts
    28,936
    Quote Originally Posted by Rusty11 View Post
    Thanks. Scary to think a lot of this goes on before a pt has outward symptoms. My last bw for this was in oct. It was 45.7-1 yr on trt. Not to hijack...I believe I read that hemocrit generally rises when trt begins, then levels off. Sorry, but this thread has me thinking...too much, probably. Sorry, testytim. I'm done
    It's still on topic. No apologies! Good discussion.
    -*- NO SOURCE CHECKS -*-

  9. #9
    Rusty11's Avatar
    Rusty11 is offline Senior Member
    Join Date
    Aug 2012
    Location
    CA
    Posts
    1,707
    I just did a bit of research and found my answers. Amazing what I can find on my own instead of sitting here on my butt being lazy and asking others.

  10. #10
    testytim is offline Associate Member
    Join Date
    Nov 2011
    Posts
    193

    Questions

    Quote Originally Posted by kelkel View Post
    Below Rusty:

    "What are the Symptoms and Risks?
    PV is insidious in onset and may be present for 1 to 2 years before medical attention is sought. During the asymptomatic phase, polycythemia vera may be discovered at the time of a routine examination which reveals an elevated hematocrit. Polycythemia vera (PV is the only myeloproliferative disease in which involvement of the erythrocytes (red cells) results in an increased red cell mass. This feature of "too much blood" results in unique symptoms and complications. Basically, patients are at higher risk of clotting or bleeding problems related to the resulting hypervolemia (increased blood volume) and viscosity (thickness). Thrombosis and hemorrhaging are big problems at the outset, especially before diagnosis but once this is properly controlled, risks are reduced.

    Symptoms caused by the elevated hematocrit are present initially in 30 to 50% of patients and may cause the patient to seek medical attention for symptoms such as plethora (too much blood), headache, dizziness, visual disturbances, inability to concentrate and parethesis (numbness). Related findings at diagnosis can include hypertension, a high cardiac output state and evidence of vascular status. Significant arterial or venous thrombosis occurs in one third to one half of uncontrolled cases, and these events may precede the diagnosis (heart attack, stroke, pulmonary embolism, portal vein clots (veins leading to liver), etc."
    Ya i really screwed up on this one could have been bad... I have been on trt for 6 years patchs gels creams etc..... I have been on injections for 8 months my pre trt numbers were 177...

    i have already been to hospital they took my blood 1 pint.. i waited about 2 weeks went to red cross turned me down b/p was very high 160-110..so that sent me back to my g/p for more B/W this time hemotacrit was at 55% . he pulled about 30 vials. He was not set up to take blood. I am waiting for insurance approval to get more done..B/P was at 130-90 when i left office. i go back tomorrow for more seem like i need about 2 pints pulled.

    My hemotacrit was at pre trt was at 46 i believe. The DR was shocked at my numbers because my numbers are at such a low dose. Its crazys i dont get it and nether does he.

    As for how i felt with my blood that bad. i had visual issues, fatigue. short term memory was really bad, high B/p, lightheaded, felt ether really cold, or really hot, Sweaty palms off and on, Muscle soreness in my legs big time, joint pain, shortness of breath, AND ANXIETY WAS THE WORST... I still have some but it better every hour it seems..

    So can you guys believe my test at 770 and my free at the top scale on 20mgs e3ds CRAZY.....What is up with that??????? And my e2 lower that pre trt. same dr same lab corp.

    THANKS TIM T

  11. #11
    BallSak is offline Associate Member
    Join Date
    Dec 2012
    Posts
    390
    Testytim, my E2 went down after testosterone administration also. I have naturally low estradiol. In fact, I believe I crashed my E2 a couple weeks ago just by taking 100 mg zinc. I was doing ok taking 50mg of zinc for 4 months then I upped it to 100mg. After a few days on that dose I started to feel like crap, severe brain fog, anxiety, depression and my joints hurt so bad I couldn't do anything and had to take a week off the gym. I quit the zinc for a week and started back at 50mg just recently. Low E2 sucks! Try not to go too low.

    As far as hemoglobin and hematocrit, be careful and do what the guys said above. My levels are also naturally high. My hematocrit and hemoglobin were above the ref range before I even started TRT. Doc has me donating every 3-4 months and I feel great after a donation.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •